MathSciNet Relay Station
MathSciNet bibliographic data
MR2147283 65C30 (34K20 34K50 60H10 60H35)
Baker, Christopher T. H.; Buckwar, Evelyn On Halanay-type analysis of exponential stability for the $\theta$-Maruyama method for stochastic delay differential equations. Stoch. Dyn. 5 (2005), no. 2, 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement